TAUBERIAN REMAINDER THEOREMS FOR THE WEIGHTED MEAN METHOD OF SUMMABILITY

Articles > Article · 2014

Authors: Sefa Anil SEZER, İbrahim ÇANAK

Mathematical Modelling and Analysis, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 19, pp 275-280

DOI: 10.3846/13926292.2014.910280

Summary

Using the weighted general control modulo, we prove several Tauberian remainder theorems for the weighted mean method of summability. Our results generalize the results proved by Meronen and Tammeraid [Math. Model. Anal. 18 (1) 2013, 97–102].

View details